Alert archive / Maine / Gale Warnings in 2011
Gale Warning 30, NWS Gray, ME
NWS Gray, ME issued this gale warning at Oct 14, 2011, 3:26 PM EDT. It took effect at Oct 15, 2011, 4:00 AM EDT. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 14, 2011, 3:26 PM EDT (19:26 UTC)
- In effect from
- Oct 15, 2011, 4:00 AM EDT
- Expired
- Oct 16, 2011, 3:22 AM EDT
- In force
- 23 hr
- Issued by
- NWS Gray, ME
The text
As transmitted, in the capitals the NWS used until 2016.
719 WHUS71 KGYX 141926 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 326 PM EDT FRI OCT 14 2011 ANZ153-151030- /O.EXT.KGYX.SC.Y.0079.000000T0000Z-111016T0200Z/ /O.CAN.KGYX.GL.A.0009.111015T1000Z-111016T0200Z/ CASCO BAY- 326 PM EDT FRI OCT 14 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT SATURDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS CANCELLED THE GALE WATCH. * WINDS AND SEAS...SOUTH WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT LATE TONIGHT AND SATURDAY. SEAS BUILDING TO 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ150>152-154-151030- /O.UPG.KGYX.SC.Y.0079.000000T0000Z-111015T1000Z/ /O.NEW.KGYX.GL.W.0030.111015T0800Z-111016T0200Z/ /O.UPG.KGYX.GL.A.0009.111015T1000Z-111016T0200Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 326 PM EDT FRI OCT 14 2011 ...GALE WARNING IN EFFECT FROM 4 AM TO 10 PM EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING... WHICH IS IN EFFECT FROM 4 AM TO 10 PM EDT SATURDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...SOUTH WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT STARTING LATE TONIGHT AND LASTING THROUGH SATURDAY. SEAS BUIDLING TO 7 TO 12 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
3 follow-up statements
413 WHUS71 KGYX 150720 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 320 AM EDT SAT OCT 15 2011 ANZ150>152-154-160000- /O.EXT.KGYX.GL.W.0030.111015T0800Z-111016T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 320 AM EDT SAT OCT 15 2011 ...GALE WARNING NOW IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-160000- /O.EXT.KGYX.SC.Y.0079.000000T0000Z-111016T1000Z/ CASCO BAY- 320 AM EDT SAT OCT 15 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 5 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
998 WHUS71 KGYX 152256 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 656 PM EDT SAT OCT 15 2011 ANZ150>152-154-161000- /O.CON.KGYX.GL.W.0030.000000T0000Z-111016T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 656 PM EDT SAT OCT 15 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 20 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 6 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ153-161000- /O.CON.KGYX.SC.Y.0079.000000T0000Z-111016T1000Z/ CASCO BAY- 656 PM EDT SAT OCT 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
411 WHUS71 KGYX 160722 MWWGYX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAY ME 322 AM EDT SUN OCT 16 2011 ANZ150>152-154-170000- /O.CAN.KGYX.GL.W.0030.000000T0000Z-111016T1000Z/ /O.EXB.KGYX.SC.Y.0079.000000T0000Z-111017T1000Z/ STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 322 AM EDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ153-170000- /O.EXT.KGYX.SC.Y.0079.000000T0000Z-111017T1000Z/ CASCO BAY- 322 AM EDT SUN OCT 16 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT MONDAY... * WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Oct 14, 3:23 PM EDT, 3 minutes earlier.
Area forecast discussion, Oct 14, 3:23 PM EDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
323 PM EDT FRI OCT 14 2011
.SYNOPSIS...
LOW PRESSURE OVER THE GREAT LAKES WILL DRAG A FRONTAL SYSTEM
ACROSS NORTHERN NEW ENGLAND. THIS FRONTAL SYSTEM WILL BE
ACCOMPANIED BY SHOWERS AND SCATTERED THUNDERSTORMS AND LOCALLY
HEAVY RAINFALL TONIGHT BEFORE MOVING OFF TO THE NORTH AND EAST. A
FAST WEST TO EAST FLOW ALOFT WILL BRING INTERMITTENT WEAK
DISTURBANCES TO THE REGION THROUGH TUESDAY. A MORE ORGANIZED LOW
PRESSURE SYSTEM LOOKS LIKE IT WILL DEVELOP ALONG THE EAST COAST
TUESDAY NIGHT AND AFFECT THE AREA THROUGHOUT THURSDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
STRONG SHORT WAVE TROUGH CENTERED OVER THE NORTHERN MID ATLANTIC
STATES AS SEEN ON AFTERNOON WATER VAPOR IMAGERY WILL CONTINUE TO
PIVOT NORTHWARD THIS EVENING AND OVERNIGHT. PLUME OF HIGH PWAT AIR
WILL PRECEDE THE PASSAGE OF THE TROUGH AND ASSOCIATED COLD
FRONT/OCCLUSION. THIS WILL AID IN WIDESPREAD SHOWERS ACROSS THE
REGION THIS EVENING...HEAVY AT TIMES. EMBEDDED THUNDERSTORMS ARE
ALSO POSSIBLE. FLOOD WATCH WILL REMAIN IN EFFECT AS IS AS QPF
LOOKS ON TARGET.
NOT REALLY SURE HOW THE THUNDERSTORM ACTIVITY ACROSS CENTRAL NY
WILL EVOLVE THIS EVENING...BUT IT MAY AFFECT WESTERN AND NORTHERN
ZONES AFTER THIS MAIN RIBBON OF RAINFALL PIVOTS THROUGH THIS
EVENING. THE STORMS WILL BE IN A WEAKENED STATE BY THEN...BUT
WE STILL THINK AT LEAST CHANCE POPS ARE WARRANTED OVERNIGHT FOR NH
AND THE WESTERN ME MOUNTAINS.
TEMPS WILL PROBABLY CONTINUE TO WARM EARLY THIS EVENING AS WARM
FRONT ENCROACHES FROM THE SOUTH. THERE MAY ACTUALLY BE A BRIEF
PERIOD OF TIME WHEN SOUTHERN ZONES WARM SECTOR FOR AN HOUR OR TWO
BEFORE THE COLD FRONT SWEEPS THROUGH.
&&
.SHORT TERM /SATURDAY THROUGH SATURDAY NIGHT/...
MAIN UPPER TROUGH STILL TO MOVE THOUGH ON SATURDAY. SO WHILE IT
WILL BE NICER THAN TODAY...THERE WILL BE PLENTY OF CLOUDS AND A
FEW SHOWERS AROUND...ESPECIALLY IN THE MOUNTAINS. THE MOST
NOTEWORTHY ASPECT OF SATURDAY WILL PROBABLY BE THE WESTERLY WINDS
WHICH COULD GUST 30-40 MPH FOR A TIME.
CLEARING SHOULD TAKE PLACE LATE SATURDAY NIGHT BUT WINDS WILL
PROBABLY STAY UP.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
EXPECT SOME GUSTY WINDS TO REMAIN IN PLACE ON SUNDAY IN THE WAKE
OF THE LOW PRESSURE SYSTEM EXITING THE REGION. WINDS SHOULD BEGIN
TO DIMINISH BY AFTERNOON ON SUNDAY THOUGH AS PRESSURE GRADIENT
WEAKENS.
ZONAL FLOW ALOFT SETS UP FOR SUNDAY NIGHT THROUGH TUESDAY. A WEAK
SHORTWAVE WILL MOVE THROUGH ON SUNDAY NIGHT AND WILL BRING A
CHANCE OF PRECIPITATION TO PRIMARILY SOUTHERN AREAS.
LONG WAVE TROUGH BEGINS TO AMPLIFY OVER THE MIDWEST TUESDAY NIGHT
AND WEDNESDAY. THIS WILL TURN THE FLOW OVER NORTHERN NEW ENGLAND
MORE MERIDIONAL. SURFACE LOW IS EXPECTED TO DEVELOP IN BAROCLINIC
ZONE OVER THE OHIO RIVER VALLEY TUESDAY NIGHT AND TRACK NORTH AND
EAST. THIS WILL BRING A CHANCE FOR MORE PRECIPITATION THROUGH THE
REMAINDER OF THE PERIOD.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
SHORT TERM /THROUGH 12Z SUNDAY/...IFR OR LOWER EXPECTED FOR THE
MOST PART THROUGH AT LEAST 06Z...THEN IMPROVEMENT IS FORESEEN
THEREAFTER FROM SW TO NE AS FRONT SWEEPS OUT THE LOW STUFF AND
STEADY RAINFALL. MAINLY VFR EXPECTED ON SATURDAY...ALTHOUGH MVFR
IN THE MOUNTAINS AND CT RIVER VALLEY.
LONG TERM...EXPECT PRIMARILY VFR CONDITIONS SUNDAY THROUGH
TUESDAY...WITH MVFR/IFR CIGS POSSIBLE IN RAIN SHOWERS. LARGER LOW
PRESSURE SYSTEM MAY AFFECT THE REGION TUESDAY NIGHT AND
WEDNESDAY...WITH IFR/LIFR CIGS AND VSBYS POSSIBLE.
&&
.MARINE...
SHORT TERM /THROUGH SATURDAY NIGHT/...EASTERLY WINDS WILL
EVENTUALLY BECOME SOUTHEAST THIS EVENING...THEN W TO SW BEHIND A
COLD FRONT OVERNIGHT. SWLY GALE GUSTS OF AROUND 35 KT WILL LIKELY
BEGIN LATE TONIGHT AND LAST THROUGH SATURDAY. A GALE WARNING IS IN
EFFECT FOR ALL ZONES EXCEPT CASCO BAY WHERE GUSTS SHOULD TOP OUT
AROUND 30 KT...ALTHOUGH A FEW LOW END GALE GUSTS COULD OCCUR.
LONG TERM...GUSTY WINDS WILL REMAIN IN PLACE SUNDAY MORNING WITH A
GALE WARNING POSSIBLY NEEDED OVER THE OUTER WATERS...WITH AN SCA
OVER THE BAYS. ALTHOUGH WINDS ARE EXPECTED TO DIMINISH DURING THE
DAY ON SUNDAY...AN SCA WILL LIKELY BE NEEDED INTO SUNDAY NIGHT AS
SEAS WILL BE SLOWER TO RESPOND.
&&
.HYDROLOGY...
A SWATH OF 1 TO 2 INCHES IS STILL EXPECTED WITH LOCALLY HIGHER
AMOUNTS POSSIBLE IN THE UPSLOPE REGIONS OF THE WHITE MOUNTAINS
THIS EVENING. RIVERS AT RISK OF REACHING FLOOD STAGE ARE THE
PEMI...UPPER SACO...AND SWIFT RIVER IN OXFORD COUNTY. CAN'T RULE
OUT SOME MINOR HYDRO ISSUES OUTSIDE OF THE WATCH AREA OF THE
URBAN...POOR DRAINAGE...AND PONDING VARIETY LATE THIS EVENING.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH THROUGH SATURDAY MORNING FOR MEZ007-012.
NH...FLOOD WATCH THROUGH SATURDAY MORNING FOR NHZ001>009.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 PM EDT SATURDAY FOR ANZ153.
GALE WARNING FROM 4 AM TO 10 PM EDT SATURDAY FOR ANZ150>152-
154.
&&
EKSTER/POHLHazardous weather outlook, Oct 14, 3:04 AM EDT, 12 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 304 AM EDT FRI OCT 14 2011 MEZ007-012-NHZ001>009-150715- NORTHERN OXFORD-SOUTHERN OXFORD-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP- 304 AM EDT FRI OCT 14 2011 ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH SATURDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ008-009-013-014-018>028-NHZ010-013-014-150715- NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN FRANKLIN- SOUTHERN SOMERSET-INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN- KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC- LINCOLN-KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM- COASTAL ROCKINGHAM- 304 AM EDT FRI OCT 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PIVOT NORTHEAST ACROSS THE REGION ON FRIDAY PRODUCING ADDITIONAL RAINFALL THAT WILL BE HEAVY AT TIMES. THIS WILL RESULT IN A TWO DAY STORM TOTAL RAINFALL OF BETWEEN 1 AND 2 INCHES...WITH SOME LOCALLY HIGHER AMOUNTS. THIS AMOUNT OF RAINFALL COULD LEAD TO MINOR FLOOD PROBLEMS...MAINLY URBAN AND POOR DRAINAGE AREAS AND POSSIBLY ALONG SOME SMALL STREAMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-150715- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 304 AM EDT FRI OCT 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. WESTERLY GALES WILL BE POSSIBLE IN THE WAKE OF A COLD FRONT SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 14, 10:10 AM EDT | Gale Watch | GYX | 5 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.